# SDR AALA201909039024

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 57,456 hours, 25,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311146020201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM FROM FR 14 TO FR 15, RBL -Y254. REPLACED FLOORBEAM PER SRM 51-72-11-911-001 AND DRAWING #D53110920, D53111462.
